Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 74, NWS Raleigh, NC

May 10, 2014Granville County, Person County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 10, 2014, 3:19 PM EDT for Granville County, Person County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2014, 3:19 PM EDT (19:19 UTC)
Expired
May 10, 2014, 3:45 PM EDT
In force
26 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Granville County, NC, Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 94 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2014-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2014-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WUUS52 KRAH 101919
SVRRAH
NCC077-145-101945-
/O.NEW.KRAH.SV.W.0074.140510T1919Z-140510T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
319 PM EDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA...
  NORTHEASTERN PERSON COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 345 PM EDT

* AT 319 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 58 MPH. THIS STORM WAS LOCATED NEAR ROXBORO...AND MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROXBORO...BETHEL HILL AND MAYO RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A VEHICLE OR A NEARBY
BUILDING. AS A LAST RESORT...LIE DOWN IN A LOW LYING AREA AND COVER
YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3654 7863 3634 7881 3641 7899 3642 7899
      3654 7891
TIME...MOT...LOC 1919Z 210DEG 40KT 3642 7889 
$$

GIH
2 follow-up statements
365 
WWUS52 KRAH 101929
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
329 PM EDT SAT MAY 10 2014

NCC077-145-101945-
/O.CON.KRAH.SV.W.0074.000000T0000Z-140510T1945Z/
GRANVILLE NC-PERSON NC-
329 PM EDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN GRANVILLE AND NORTHEASTERN PERSON COUNTIES...
 
AT 328 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR 
THE SOUTHERN END OF MAYO RESERVOIR...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
BETHEL HILL AND MAYO RESERVOIR. 


LAT...LON 3640 7875 3646 7892 3654 7890 3654 7863
TIME...MOT...LOC 1928Z 210DEG 37KT 3649 7884 

$$

GIH
594 
WWUS52 KRAH 101941
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
341 PM EDT SAT MAY 10 2014

NCC077-145-101951-
/O.EXP.KRAH.SV.W.0074.000000T0000Z-140510T1945Z/
GRANVILLE NC-PERSON NC-
341 PM EDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANVILLE AND
NORTHEASTERN PERSON COUNTIES WILL EXPIRE AT 345 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3640 7875 3646 7892 3654 7890 3654 7863
TIME...MOT...LOC 1940Z 210DEG 40KT 3649 7884 

$$

GIH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:04 PM EDT, 15 minutes earlier.

Area forecast discussion, May 10, 3:04 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
304 PM EDT SAT MAY 10 2014

.SYNOPSIS...A COLD FRONT WILL MOVE TOWARD THE REGION FROM THE
NORTHWEST...MEANWHILE...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS
THE REGION THIS EVENING. THE COLD FRONT WEAKENS AS IT APPROACHES THE
CAROLINAS LATE TONIGHT AND EARLY SUNDAY...THEN LIFTS BACK NORTH BY
MONDAY AS HIGH PRESSURE BUILDS IN FROM THE EAST.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 245 PM SATURDAY...

MID LEVEL DYNAMICS AND UPPER DIFFLUENCE ARE COINCIDENT IN THE WEST
AND CONVECTION IS FIRING IN THE FOOTHILLS AND WESTERN PIEDMONTS THIS
AFTERNOON. EXPECT COVERAGE TO INCREASE SOMEWHAT AND GRADUALLY SHIFT
EAST AS UPPER SHORT WAVE LIFTS NORTHEAST INTO THE OHIO VALLEY
THROUGH THE AFTERNOON. INSTABILITY IS STRONGER IN THE EAST...WITH
MUCAPE >1500 JOULES...WHICH WILL MAINTAIN AT LEAST SCATTERED
CONVECTION IN THE EARLY EVENING EVEN AS DYNAMICS WEAKEN. WILL
MAINTAIN SLIGHT CHANCE OVERNIGHT AS A WEAK FRONT SAGS SOUTHEAST INTO
THE NORTHERN TIER OF THE AREA TOWARDS SUNRISE. MIN TEMPS WILL BE
NEAR PERSISTENCE FROM PRECEDING NIGHTS...60 TO 65.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
AS OF 245 PM SATURDAY...

A WEAK SURFACE FRONT IS EXPECTED TO BE OVER THE NORTHERN TIER OF THE
AREA EARLY SUNDAY. ONLY WEAK CONVERGENCE WILL ACCOMPANY THE FRONT
AND MID LEVEL DYNAMICS WILL BE ABSENT WITH GRADUAL BUILDING OF A MID
LEVEL RIDGE UNDERWAY. IN ADDITION...IN THE MOISTURE PLUME THAT HAS
BEEN PRESENT FOR THE PAST COUPLE OF DAYS WILL BE DIRECTED INTO THE
FAR EAST OR OFFSHORE. THE FRONT WILL BE LIFTING NORTH WITH SOUTHWEST
WIND AND MOSTLY SUNNY SKIES NORTH AND INCREASING SUN SOUTH ACROSS THE
SOUTH. HIGHS WILL REACH 85 TO 90. DRY CONDITIONS CONTINUE
SUNDAY NIGHT...WITH MOSTLY CLEAR SKIES AND PERSISTENCE LOWS IN THE
LOW TO MID 60S.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 3 PM SATURDAY...

MONDAY THROUGH WEDNESDAY: BERMUDA SURFACE HIGH PRESSURE WILL BE
ANCHORED OFFSHORE DURING THIS TIME FRAME... WITH RIDGING ALOFT
BUILDING/HOLDING ACROSS THE MID-ATLANTIC REGION. THIS WILL LEAD TO
GOOD LOW LEVEL MOISTURE... BUT RATHER DRY MID LEVELS. THUS... WITH
LACK OF ANY SIGNIFICANT UPPER LEVEL FORCING WE SHOULD SEE ONLY
ISOLATED TO WIDELY SCATTERED SHOWERS/STORMS AT BEST IN THE AFTERNOON
INTO THE EARLY EVENING. DRY CONDITIONS ARE OTHERWISE EXPECTED DURING
THIS PERIOD... WITH ANY SHOWERS AND STORMS BEING DIURNALLY DRIVEN.
WITH LACK OF ANY DECENT DEEP LAYER SHEAR AND ONLY MARGINAL TO MODEST
MLCAPE EXPECT THE SEVERE THREAT WE BE QUITE LOW. THUS... WILL NOT
MENTION ANY SVR THREAT FOR THIS TIME FRAME AND GO WITH ONLY SLIGHT
CHANCES/LOW END CHANCE POPS FOR SHOWERS/STORMS.... WITH THE HIGHEST
PROBABILITY GENERALLY ACROSS THE WESTERN/NORTHWESTERN PIEDMONT. WITH
AT LEAST PARTLY SUNNY SKIES GENERALLY EXPECTED THINK WE SHOULD SEE
TEMPS CLIMB INTO THE MID TO UPPER 80S... WITH POSSIBLY SOME LOWER
90S ON MONDAY AND/OR TUESDAY. LOW TEMPS SHOULD BE MILD FOR THIS TIME
OF YEAR... IN THE 60S.

WEDNESDAY NIGHT THROUGH SATURDAY: MEDIUM RANGE MODELS ARE IN A
LITTLE BETTER AGREEMENT TODAY WITH SHOWING A BROAD MID/UPPER LEVEL
TROUGH PUSHING EASTWARD FROM THE CENTRAL U.S. MID TO LATE NEXT WEEK
ALONG WITH AN ASSOCIATED COLD FRONT. THE LATEST ECMWF CONTINUES TO
SHOW THE SOUTHERN PORTIONS OF THE TROUGH AMPLIFYING AND POSSIBLY
BECOMING NEGATIVELY TILTED AS THE LEAD S/W CROSSES OUR AREA ON
THURSDAY NIGHT INTO FRIDAY. THUS... WE WILL NEED TO CONTINUE TO
WATCH THE EVOLUTION OF THIS SYSTEM AS TIMING AND STRENGTH OF THIS
SYSTEM WILL PLAY A MAJOR ROLE IN HOW MUCH OR WHAT KIND OF SEVERE
THREAT WE WILL HAVE. GIVEN THIS WILL RETAIN THE CURRENT WORDING OF
THE HWO. EXPECT THE BEST CHANCE OF POPS WILL BE ON THURSDAY INTO
FRIDAY MORNING... WITH THE SURFACE FRONT CROSSING THE AREA EARLY
FRIDAY MORNING. KEEP IN MIND THIS IS STILL FAIRLY LOW CONFIDENCE ON
THE TIMING... AS RUN TO RUN CONTINUITY STILL REMAINS LOW ALONG WITH
SOME MODEL DIFFERENCES WRT STRENGTH (TIMING HAS IMPROVED A LOT
THOUGH). TEMPS AHEAD OF THE FRONT ARE EXPECTED TO BE IN THE UPPER
70S INTO THE 80S. BEHIND THE FRONT EXPECT HIGHS IN THE 70S. LOWS
WILL FOLLOW A SIMILAR TREND... 60S AHEAD OF THE FRONT... WITH 50S
GENERALLY BEHIND THE FRONT.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
AS OF 130 PM SATURDAY...

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. THERE WILL BE
SCATTERED SHOWERS ACROSS THE WESTERN PIEDMONT AS AN UPPER
DISTURBANCE MOVES NORTH OF THE AREA THROUGH 00Z. THESE
SHOWERS...ALONG WITH A CHANCE OF ISOLATED THUNDER...WOULD PRODUCE
BRIEF MVFR CEILINGS AND VISIBILITIES...AND POTENTIALLY WINDS GUSTING
TO 30KT. THEY ARE MORE LIKELY AT GSO AND INT...WITH LESSER CHANCES
AT RDU AND ONLY ISOLATED CHANCES AT RWI AND FAY. CONVECTION WILL BE
REDUCED TO ONLY ISOLATED OVERNIGHT...WITH DRY CONDITIONS ON SUNDAY.
SOUTHWEST WINDS AT 10-15 KTS GUSTING TO 25 KTS THIS AFTERNOON AND
EARLY EVENING WILL DIMINISH OVERNIGHT...AND A WEAK COLD FRONT
SAGGING SOUTH ACROSS THE NORTHERN TIER OF THE STATE LATE TONIGHT
WILL SWING WINDS AROUND TO WEST OR NORTHWEST AT LESS THAN 1O KNOTS
AFTER 12Z TOMORROW.

IN THE LONGER RANGE...VFR CONDITIONS ARE EXPECTED THROUGH MONDAY
WITH A GRADUALLY INCREASING CHANCE FOR SOME LATE NIGHT/EARLY MORNING
LOW CLOUDS MONDAY NIGHT AND MORE SO TUESDAY NIGHT. INCREASINGLY
MOIST AND WARM CONDITIONS AHEAD OF AN APPROACHING FRONT WILL
INCREASE THE CHANCE OF CONVECTION AND ASSOCIATED SUB-VFR CONDITIONS
WEDNESDAY AND THURSDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MLM
NEAR TERM...MLM
SHORT TERM...MLM
LONG TERM...BSD
AVIATION...MLM
Hazardous weather outlook, May 10, 4:22 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
422 AM EDT SAT MAY 10 2014

NCZ007>011-021>028-038>043-073>078-083>086-088-089-110830-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
422 AM EDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

ANY STRONG STORM THAT DEVELOPS THIS AFTERNOON INTO THIS EVENING
WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS LATE IN THE WEEK
AS LOW PRESSURE AND A COLD FRONT APPROACH FROM THE SOUTHWEST AND
WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME UNTIL POSSIBLY
LATE IN THE WEEK.

DJF/KCP

In the hours before

Special weather statement, May 10, 2:49 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
249 PM EDT SAT MAY 10 2014

NCZ007-008-101900-
PERSON-GRANVILLE-
249 PM EDT SAT MAY 10 2014

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN PERSON
AND NORTHWESTERN GRANVILLE COUNTIES UNTIL 300 PM EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VIRGILINA...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BETHEL HILL AND MAYO RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD
OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE
SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING
OUTDOOR ACTIVITY.

&&

LAT...LON 3654 7863 3646 7885 3654 7892
TIME...MOT...LOC 1848Z 238DEG 35KT 3654 7883

GIH
Special weather statement, May 10, 3:03 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
303 PM EDT SAT MAY 10 2014

NCZ021>023-038-039-073-074-102000-
GUILFORD-MONTGOMERY-RANDOLPH-FORSYTH-ALAMANCE-DAVIDSON-STANLY-
303 PM EDT SAT MAY 10 2014

...AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF
GUILFORD...MONTGOMERY...RANDOLPH...FORSYTH...ALAMANCE...DAVIDSON AND
STANLY COUNTIES UNTIL 400 PM EDT...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS NEAR ALBEMARLE...MOVING NORTHEAST
AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...WINSTON-SALEM...HIGH POINT...BURLINGTON...ASHEBORO...
LEXINGTON...ALBEMARLE...GRAHAM...RANDLEMAN AND TROY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

&&

LAT...LON 3550 8030 3551 8018 3572 8033 3575 8046
      3584 8049 3589 8037 3608 8052 3614 8044
      3626 8045 3625 7926 3624 7926 3585 7924
      3584 7954 3552 7956 3551 7977 3517 7962
      3514 8002 3516 8023 3521 8025 3518 8050
TIME...MOT...LOC 1902Z 211DEG 31KT 3529 8033

ELLIS
Special weather statement, May 10, 3:12 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
312 PM EDT SAT MAY 10 2014

NCZ007-008-101945-
PERSON-GRANVILLE-
312 PM EDT SAT MAY 10 2014

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHEASTERN PERSON
AND NORTHERN GRANVILLE COUNTIES UNTIL 345 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROXBORO...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROXBORO...STOVALL...OAK HILL...SURL...MAYO RESERVOIR AND JOHN H KERR
RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD
OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE
SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING
OUTDOOR ACTIVITY.

&&

LAT...LON 3654 7850 3643 7851 3642 7852 3625 7890
      3637 7900 3654 7878
TIME...MOT...LOC 1912Z 231DEG 36KT 3635 7890

GIH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 9:13 PM EDTSpecial Weather StatementRAHFranklin62 min
May 9, 9:14 PM EDTSpecial Weather StatementRAHFranklin61 min
May 10, 2:49 PM EDTSpecial Weather StatementRAHPerson11 min
May 10, 3:03 PM EDTSpecial Weather StatementRAHAlamance, Davidson, Forsyth, Guilford, Montgomery, Randolph and 1 more57 min
May 10, 3:12 PM EDTSpecial Weather StatementRAHPerson33 min
May 10, 4:00 PM EDTSpecial Weather StatementRAHOrange45 min
May 10, 4:22 PM EDTSpecial Weather StatementRAHAlamance, Guilford53 min
May 10, 5:16 PM EDTSpecial Weather StatementRAHGranville, Person59 min
May 10, 5:30 PM EDTSpecial Weather StatementRAHAnson30 min
May 10, 5:37 PM EDTSpecial Weather StatementRAHWarren23 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.